# SDR 2024F00187

- Difficulty date: August 4, 2024
- Submitted: August 7, 2024
- Operation: General aviation
- Aircraft: N632AV
- Make and model: Airbus A320-214
- Aircraft serial: 5632
- Aircraft time: 29,262 hours, 20,086 cycles
- Engine: Cfmint CFM565B43
- Engine time: 32,894 hours, 28,579 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Tripped
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/CTL  FAULT IN CRUISE,   AUTO FLT AP OFF IN CRUISE.  IAW TSM 27-51-00-810-836-A STEP A (1) (2) (3) A-B & C OF SOLENOIDE WERE CHECKED WITHIN LIMITS. IAW AMM 27-51-00-710-001-A WTB TEST ON SFCC1 WAS PERFORMED TEST OK. ADDITIONAL ACTION SEE WO 18376426
